# SDR AALA201909239027

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 41,756 hours, 6,192 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU4031LB140204
- Part serial: 40313063
- Condition: Failed
- Location: Zone 100
- Part time: 41,394 hours, 6,149 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS HF DOES NOT TRANSMIT ON EITHER RADIO. RECIEVE IS OK ON BOTH. PROBLEM SURFACED AFTER ENCOUNTER WITH MODERATE TURBULENCE. MAINTENANCE PERFORMED TSM TASK 23-141-00-810-819A. BOTH HF TRANSMISSION FAILS. REMOVED AND REPLACED AMU IAW AMM 23-51-34. OPS TEST GOOD.
